By Topic

The recovery of distorted band-limited stochastic processes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

This paper deals with the problem of recovering a band-limited process after it has been distorted by an instantaneous non-linearity and subsequently band-limited. Several uniqueness theorems for the input-output relationships are derived. In contrast with the deterministic case, no requirement that the nonlinearity be monotonic is made here. An iterative procedure for the recovery of the input is presented. Applications to two-level quantizers are considered, and a new result on the determination of a band-limited Gaussian process from its zero crossings is obtained.

Published in:

Information Theory, IEEE Transactions on  (Volume:19 ,  Issue: 4 )